BibTeX record journals/isci/Ying99

download as .bib file

@article{DBLP:journals/isci/Ying99,
  author    = {Hao Ying},
  title     = {Analytical Structure of the Typical Fuzzy Controllers Employing Trapezoidal
               Input Fuzzy Sets and Nonlinear Control Rules},
  journal   = {Inf. Sci.},
  volume    = {116},
  number    = {2-4},
  pages     = {177--203},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0020-0255(98)10096-8},
  doi       = {10.1016/S0020-0255(98)10096-8},
  timestamp = {Sat, 27 May 2017 14:24:49 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/isci/Ying99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics